# SDR IPXA2021050468954

- Difficulty date: May 3, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 82,070 hours, 17,034 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulted
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A** DIVERSION **NO EMERGENCY DECLARED **  LEVEL 1 BAT CHARGING MESSAGE IN FLIGHT.REMOVED AND REPLACED BATTERY CHARGER IAW AMM 24-34-03. OPERATIONAL TEST OK.
